Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 4 > On Andrica’s Conjecture, Cramér’s Conjecture, Gaps...
< Back to Volume

On Andrica’s Conjecture, Cramér’s Conjecture, Gaps between Primes and Jacobi Theta Functions IV: A Simple Proof for Cramér’s Conjecture

Removed due to low scientific quality

Full Text PDF

Abstract:

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 4)
Pages:
38-41
Citation:
R. R. Gandhi and E. Guedes, "On Andrica’s Conjecture, Cramér’s Conjecture, Gaps between Primes and Jacobi Theta Functions IV: A Simple Proof for Cramér’s Conjecture", Bulletin of Mathematical Sciences and Applications, Vol. 4, pp. 38-41, 2013
Online since:
May 2013
Export:
Distribution:
References:

[1] H. Cramér, On the Order of Magnitude of the Difference between Consecutive Prime Numbers, Acta Arith. 2 (1937):23-46.

DOI: https://doi.org/10.4064/aa-2-1-23-46

[2] Guy, Richard K., Unsolved Problems in Number Theory, Springer, (2004).

[3] http://en.wikipedia.org/wiki/Prime_number_theorem, available in April 30, (2013).

[4] Prof. Dr. Raja Rama Gandhi and Edigles Guedes, On Andrica's Conjecture, gaps Between Primes and Jacobi Theta Functions III: A Simple Proof for Andrica's Conjecture.

DOI: https://doi.org/10.18052/www.scipress.com/bmsa.4.31

[5] J. B. Rosser & L. Schoenfeld, Approximate Formulas for Some Functions of Prime Numbers, Illinois J. Math. 6 (1962):64-94.

DOI: https://doi.org/10.1215/ijm/1255631807

[6] Prof. Dr. Raja Rama Gandhi and Edigles Guedes, On Andrica's Conjecture, gaps Between Primes and Jacobi Theta Functions, April 22, 2013.

DOI: https://doi.org/10.18052/www.scipress.com/bmsa.4.20
Show More Hide
Cited By:
This article has no citations.